I started taking my sample bottle of pills.
August 17, 2016 12:41pm CST
I was a little nervous to take them but decided to go ahead. I read a little about what could cause the thinning of the top and balding as well. It could be stress or even menopause symptoms. Along with my bipolar medication. I am not sure but I been dealing with the shedding for years.. After putting the monistat 7 on my scalp the shedding is so much better. I think so much so that the hair loss now is something else. There was something terribly wrong that even the Dr. did not treat properly. The monistat worked like magic. Who would have known right. So,since there is nothing much I have to lose why not. I am glad I got to get them free as well.
6 people like this
• Paradise, California
17 Aug 16
I'm glad you found something that works, it's a relief, huh? My sis had a hair loss problem years ago, but it seemed to be stress related. She was getting divorced and the guy wouldn't leave her alone. She hasn't had any issues since getting through that.